# SDR 96UAL900959

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bolt
- Part number: NAS13514LB8P
- Condition: Sheared
- Location: Spoiler Act
- Component: Parker Hanni, 26280215M4
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID STREAMING FROM NR 5 SPOILER ACTUATOR.  IT APPEARS THAT ONE OF THREE BOLTS HAS SHEARED FROM THE ACTUATOR CONTROL VALVE COVER ON THE LOWER AFT PART OF THE ACTUATOR.  *S/D*  BOLT FAILURE AT CONTROL VALVE COVER RESULTED IN SEAL DAMAGE AND LEAKAGE.  ACTUATOR REPLACED.
